# SDR CA150323006

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 6,336 hours
- Engine: Lyc IO540K1J5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support Bracket
- Part number: 300049504
- Condition: Broken
- Location: Exhaust Stack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST STACK SUPPORT BRACKET FOUND BROKEN ON RT SIDE ENGINE.
